# SDR DALA2018060763862

- Difficulty date: June 5, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 68,665 hours, 49,448 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Screw
- Condition: Out Of Tolerance
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HORIZONTAL STABILIZER ACTUATOR ASSEMBLY END PLAY CHECK,  THE FINAL END PLAY READ  MORE THAN 0.040 INCH. SCREW AND NUT  WERE REMOVED AND REPLACED IAW AMM 27-40-01-401, AND AMDS 2742-4520.
